# SDR CA130521021

- Difficulty date: May 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 19,962 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 1299100331
- Condition: Cracked
- Location: Bleed Air
- Part time: 20,003 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TROUBLESHOOTING FOR A PNEUMATIC BLEED AIR PROBLEM, NOTED A LT BLEED AIR DUCT ASSY, PN 129-910033-15 CRACKED APPROXIMATELY 75 PERCENT OF THE WAY AROUND THE DUCT JUST AFT OF THE FLANGE THAT ATTACHES THE DUCT TO THE FIREWALL.  PART REPLACED WITH NEW.  THEIR WAS NO EXCESSIVE LOADS ON THE PART, ALIGMENT WAS FINE, THAT WOULD CAUSE THE DUCT TO CRACK. THE CRACK WAS DIFFICULT TO SEE AS THE DUCT IS COVERED WITH INSULATION AND ALUMINUM TAPE FROM THE FACTORY TO SHIELD FROM THE HIGH BLEED AIR TEMPERATURES.  DURING THE TROUBLESHOOTING PROCESS SHOP AIR WAS SUPPLIED TO THE BLEED AIR LINES. THIS IS HOW THE CRACK WAS DISCOVERD.
